# SDR SCNA96106

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5241 · Galley Doors
- Part: Doorstop
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A CRACK WAS FOUND ON THE FORWARD GALLEY LOWER DOORSTOP.  STOP DRILLED CRACK, FABRICATED AND INSTALLED A REPAIR DOUBLER IN ACCORDANCE WITH B727 SRM 51-30-2 AND AERO CORP E0 96-296 DATED 4/25/96.
